# SDR 5336001

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N212RR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5336
- Aircraft time: 6,350 hours, 3,312 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: CD75C22
- Condition: Shorted
- Location: Aft Bay
- Part time: 6,350 hours, 3,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND DURING CLIMB (TEB) NOTICED STAB CH 1 INOP ANNUNCIATION ON EICAS.  RETURNED TO AIRPORT (TEB).  MAINTENANCE TROUBLESHOT TO MCU (MOTOR CONTROL UNIT), REPLACED MCU, OPS CHECK AND RETURN TO SERVICE.  DEPARTED TEB AND UPON ARRIVING BAF, STAB CH 1 INOP ANNUNCIATION INDICATED ONCE AGAIN.  MAINTENANCE TROUBLESHOT AND COULD NOT DUPLICATE PROBLEM.  DEPARTED TEB AND UPON ARRIVAL AT CYUL, STAB CH 1 INOP ANNUNCIATION INDICATED A THIRD TIME.  MAINTENANCE TROUBLESHOT ENTIRE STAB TRIM CONTROL SYSTEM AND FOUND BAD WIRE IN JP255 CONNECTOR IN AFT BAY.  REPLACED ENTIRE WIRE FROM P255 TO P256.  F/T STAB SYSTEM IAW M/M 27-40-00 AND RETURN TO SERVICE.
